# SDR UIEA2021092002064

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,806 hours, 19,636 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Part number: 9700C1ABF23A
- Part serial: 026881
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PORTABLE O2 BOTTLE @ 0 PSI IN FWD GALLEY.( REMOVED AND REPLACED PORTABLE O2 BOTTLE PER AMM 35-31-01. )
